Symmetric and non-symmetric discontinuous Galerkin methods stabilized using bubble enrichment

Burman, Erik and Stamm, Benjamin (2008) Symmetric and non-symmetric discontinuous Galerkin methods stabilized using bubble enrichment. Comptes Rendus Mathématique, 346 (1-2). pp. 103-106. ISSN 1631-073X

Full text not available from this repository.

Abstract

In this Note we prove that in two and three space dimensions, the symmetric and non-symmetric discontinuous Galerkin methods for second order elliptic problems are stable when using piecewise linear elements enriched with quadratic bubbles without any penalization of the interelement jumps. The method yields optimal convergence rates in both the broken energy norm and, in the symmetric case, the L2-norm. Moreover the method can be written in conservative form with fluxes independent of any stabilization parameter.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Erik Burman
Date Deposited: 06 Feb 2012 18:52
Last Modified: 13 Jun 2012 11:13
URI: http://sro.sussex.ac.uk/id/eprint/18680
📧 Request an update